MEDOS INTERNATIONAL SÃ RL CH 5.5 EXP VERSE FEN SCR 6.0X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Back to Search Results |
| Model Number |
199723650 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: mni.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent revision surgery due to three (3) broken bilateral s1 screws.The patient was originally implanted with the products on (b)(6) 2017.There was patient consequence.There is no further information available.Concomitant device reported: 5.5 exp verse unitized set scr (part# 199721001, lot# unknown, quantity 4); mmsi rod prebent, 5.5 x45mm, t (part# 179772045, lot# unknown, quantity 2); 5.5 exp verse fen scr 6.0x50 (part# 199723650, lot# unknown, quantity 2).This report is for one (1) 5.5 exp verse fen scr 6.0x50.This is report 2 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device reported: 5.5 exp verse unitized set scr (part# 199721001, lot# tn1332, quantity 4).Mmsi rod prebent, 5.5 x45mm, t (part# 179772045, lot# bdk3hsm, quantity 2).5.5 exp verse fen scr 6.0x50 (part# 199723650, lot# unknown, quantity 2).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: customer quality investigation: the following investigation is based on the image(s) provided.The image(s) were reviewed, and the complaint condition could be confirmed as images displayed that the device was clearly broken into 2+ pieces.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device reported: 5.5 exp verse unitized set scr (part# 199721001, lot# tn1332, quantity 4).Mmsi rod prebent, 5.5 x45mm, t (part# 179772045, lot# bdk3hsm, quantity 2).5.5 exp verse fen scr 6.0x50 (part# 199723650, lot# 106721, quantity 2).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.Visual inspection: the 5.5 exp verse fen scr 6.0x50 (p/n: 199723650, lot number: 106721) was received at us cq.Visual inspection of the complaint device showed the shaft of the screw had broken.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: relevant drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the screw shaft had broken.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h6: a device history record (dhr) review was conducted: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.The dhr of product code 199723650, lot 106721, was reviewed and no non-conformances were observed during the manufacturing process.The product was released on november 2nd, 2016.Qty.(b)(4).The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.